Ear Pain When Given Drops?

Illustration of Ear Pain When Given Drops?
Illustration: Ear Pain When Given Drops? cvs.com

I once tore an eardrum 2 years ago, now recurring again, yesterday I went to the general practitioner to be given medicine, but instead it was very painful when used, finally I went to the ENT doctor and then he gave me ear drops but why when I used it hurt too? u003cbr u003general doctor gives medicine: OTOPAIN u003cbr u003cbr ENT doctor gives medicine: AKILEN

1 Answer:

Hai Gama soul,

Ear pain can be caused by several things, namely:

Infection in the middle ear, which causes fluid to accumulate in the middle ear and press on the eardrum Infection in the external ear, for example: due to pimples or ulcers The presence of foreign bodies, or insects that enter the ear Stacking and hardening of earwax can also cause pain Pain originating from other places but spreading to the ear, for example: toothache, sore throat or sinusitis Ear injury or head injury If you have checked this condition to a general practitioner or ENT doctor, then you should follow the advice given. You can consult again if the use of these drops is not suitable or cause other complications.

Both of the medicines you have taken above contain antibiotics and are anti-pain. Use that is not as recommended, can cause a prolonged disease condition.

Our suggestion:

Controll back to your ENT doctor Use drops as directed and regularly Take care that your ears don't get in the water. So, hopefully it can help you.

: by

Related Question

Why After Taking Medicine Always Vomits?

Why After Taking Medicine Always Vomits?

(1 year ago)

In the afternoon I want to ask, I am on my stomach and I have been treated by two different doctors … but every time the medicine from the doctor runs out, I always feel naus...

Wisdom Tooth Growth And Pain?

Wisdom Tooth Growth And Pain?

(1 year ago)

Hello. R nI want to ask, so my teeth are growing on the lower right. Actually, this tooth has been growing for a long time, but sometimes it hurts sometimes it doesn’t. 2 day...

Can Height Be Affected By Height?

Can Height Be Affected By Height?

(1 year ago)

Excuse me, I want to ask. Is it true that enhancing drugs on the market have an effect on one’s growth process, especially on height? Can a person’s height be affected ...

Leave a Reply

Your email address will not be published. Required fields are marked *